# SDR CA120411004

- Difficulty date: April 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING DEPARTURE TAKEOFF POWER WAS SET FOR 3-5 SECONDS, LT ELECTRONIC ENGINE CONTROL ANNUNCIATOR ILLUMINATED AND ENGINE REVERTED TO MANUAL MODE, TAKEOFF WAS ABORTED AT 50 KNOTS.  ACFT WAS SENT TO MFG, TROUBLESHOOTING ONGOING.  PERFORMED GROUND RUN AND CAPTURED FAULT FI-01.  DCU REPLACED AND BOTH DCU INITIALISED. BOV TM FOUND TO BE ROOT CAUSE FOR THE EEC REVERSION. NEW BOV TM INSTALLED.
